# SDR ASOA201100497

- Difficulty date: March 16, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 30,956 hours, 27,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR CAP STRIP BETWEEN STR9L AND STR27L AND FS 589 IS CORRODED.    REMOVED  FLOORBEAM CAP AND REPLACED WITH NEW STRIP IAW SRM 51-42-06.   MAJOR REPAIR.
